# SDR ASOA02081

- Difficulty date: February 6, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12046158603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT BUTT STRAP BETWEEN FRAMES 21 AND 26 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CORRODED BUTT STRAP IAW SRM'S 51-25-00, 51-21-05, 51-21-06 AND 51-40-02.  (M)
